About the Department

Mr.R.Veerasivaji

S.No Title of the paper Name of the Journal with ISSN Volume Page no. Impact factor
1 Fuzzy weakly ordering International Journal of review and research in applied science and engineering ISSN 2231-0061 Vol-7 no-1,2015 pp.5-8
2 Hyers-Ulam Stability of nth order non-linear differential equations with initial conditions International Journal of Mathematics and its Applications

Mr.A.Anbarasan

S.No Title of the paper Name of the Journal with ISSN Volume Page no. Impact factor
1 Best proximity points of generalizing cyclic weakly phi contraction in ordered Metric space Proceeding of the UGC sponsored two day National Seminar on Recent Development in Functional Analysis , Topology and Graph Theory, the M.D.T Hindu College,tirunelvi,26,27 March 2015 ISBN978-81-931128-1-6 - pp.163-174
2 Best proximity points :Existence and Convergence theorems for p-cyclic weak phi-contractions mappings International journal of pure and Engineering Mathematics. ISSN 2348-3881 Vol.4 No.1
April 2016.
pp.77-87 0.5455
3 Banach fixed point theorem for contraction mapping principle in a cone b-pentagonal metric spaces International Journal of Mathematics Trends and Technology
ISSN 2231-5373
Vol.37 No.4
September 2016
pp.243-252 2.53
4 Some Best Proximity points for Generalized alpha-phi- Proximal Penta –Contractive Mappings International Journal of Mathematics Trends and Technology
ISSN 2231-5373
Vol.60 no.4
August 2018
pp.241-253 2.53

Mr. M.Gunaseelan

S.No Title of the paper Name of the Journal with ISSN Volume Page no. Impact factor
1. Best Proximity point theorems generalizing the cyclic phi contraction priniciple Proceeding of the UGC sponsored two day National Seminar on Recent Development in Functional Analysis , Topology and Graph Theory, the M.D.T Hindu College,tirunelvi,26,27 March 2015 ISBN978-81-931128-1-6 - P 99-108 -
2. A Best proximity theorem for weakly psi-contractive non self mappings International Journal of Mathematical Science and Engineering Applications
ISSN 0973-9424
Vol-9,No.2,
June 2015
pp.233-240 -
3 Fixed Point Theorems for Multivalued Contractive mappings in b-Metric Space International Journal of Mathematics Trends and Technology- ISSN:2349-5758. Vol.37 ,No.4-Sep 2016 pp-21-27 1.335
4 Fixed Point Theorems for Generalized Ciric-Berinde Type Contractive Multivalued Mappings Singaporean Journal of Scientific Research- ISSN:1205-2421 Vol.8,No.3 (2016) pp-227-238 2.6
5 Fixed Point Theorems for (alpha,psi)-Meir-Keerler-Khan Multivalued Mappings in b-Metric Space Asian Journal of Information Science and Technology- ISSN:2231-6108. Vol.4,No.1 (2016) pp-22-32 -
6 Fixed Point Theorems for Generalized Multivalued Mappings in b-Metric Space International Journal of Research and Reviews in Applied Sciences and Engineering-,ISSN:2231-0061 Vol.8,No.2 (2016) pp-354-370 2.50
7 Common Coupled Fixed Point Results for Generalized Rational Type Contractions in Complex Valued Metric Spaces International Journal of Mathematics Trends and Technology- ISSN:2349-5758 Vol.39 ,No.2-Nov 2016 pp-6-24 1.335
8 Fixed Point Theorem in Complex Valued b-Metric Space for Generalized Rational Contractions having Control Functions Singaporean Journal of Scientific Research- ISSN:1205-2421 Vol.8,No.4 (2016) pp- 266-279 2.6
9 Generalized Coupled Fixed Point Results for Rational Type Contractions in Complex Valued Metric Spaces JP Journal of Fixed Point Theory and Applications - ISSN:0973-4228 Volume 11,No.3, (2016), pp-197-206 -

Miss.S.Radha

S.No Title of the paper Name of the Journal with ISSN Volume Page no.
1 Exact solution of Non-linear Differential Equations Metro Journal of Modern Science , ISSN:2348-5701 Vol-2,Issue :1,May 2015 -
2 The Soliton solution of KadomstevPetviashvili(kp) Equation International Conference on Engineering Trends and Science and Humanities
ISSN:2394-2703
- -

Conference

Seminars

Our Gallery

Admission